MAUDE Adverse Event Report: TELA BIO OVITEX PRS; SURGICAL MESH

TELA BIO OVITEX PRS; SURGICAL MESH
Model Number P20263-1020G
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Code Fluid Discharge (2686)
Date of Event 01/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A batch record review was conducted which showed no non-conformances or anomalies that may have caused or contributed to the events noted.The devices were manufactured and sterilized to specification.The reported information revealed no potential causes for this event and the root cause could not be determined.
 
Event or Problem Description
A patient underwent bilateral mastopexy with revision augmentation (breast implants were approximately 20 years old) on (b)(6)2024.A partial capsulectomy was performed anteriorly with mentor boost 480cc implants and ovitex prs ltr.On (b)(6)2025 it was noted that the left incision opened with ovitex prs partially resorbed with some polymer remaining.The breast implant was removed with the non-remodeled ovitex prs.A similar event occurred at the right incision on (b)(6)2025.Partial ovitex prs integration was noted on both sides.

Brand Name
OVITEX PRS
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
TELA BIO
1 great valley parkway
suite 24
malvern PA 19355
Manufacturer Contact
john urtz
1 great valley parkway
suite 24
malvern, PA 19355
4843232884
MDR Report Key21472954
Report Number3010513348-2025-00005
Device Sequence Number11610703
Product Code FTM
UDI-Device Identifier00810055070770
UDI-Public00810055070770
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K214070
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model NumberP20263-1020G
Device Catalogue NumberP20263-1020G
Device Lot NumberERT-24H07
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2025
Initial Report FDA Received Date02/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BREAST IMPLANTS (MENTOR BOOST 480CC)
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale